NEW REFINEMENTS AND INTEGRAL INEQUALITIES FOR CONCAVE FUNCTIONS


Ozdemir M. E., AKDEMİR A. O.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.1, pp.73-83, 2019 (ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.73-83
  • Keywords: Concave function, Hermite-Hadamard inequalitiy, Holder inequality, Jensen inequality, Favard inequality, HADAMARD-TYPE INEQUALITIES, HERMITE-HADAMARD, DIFFERENTIABLE MAPPINGS, REAL NUMBERS, CONVEX, DERIVATIVES, (ALPHA
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we establish new re finements and integral inequalities including concave functions. The reason why we choose the concave functions in this study is that the methods we use are applicable to these functions. Also some applications are provided.